Morosawa S. INVARIANT SUBSETS OF THE LIMIT SET FOR A FUCHSIAN GROUP[J]. Tohoku Mathematical Journal, 1990, 42(3): 429-437.
2
Jrgen Elstrodt. Die Resolvente zum Eigenwertproblem der automorphen Formen in der hyperbolischen Ebene. Teil III. 1973.
3
Tukia P. The Hausdorff dimension of the limit set of a geometrically finite Kleinian group[J]. Acta Mathematica, 1984, 152(1): 127-140.
4
Lyons T J, Mckean H P. Winding of the plane Brownian motion[J]. Advances in Mathematics, 1984, 51(3): 212-225.
5
Patterson S J. The Exponent of Convergence of Poincar6 Series[J]. Monatshefte für Mathematik, 1976, 82(4): 297-315.
6
Christiansen J, Simon B, Zinchenko M, et al. Finite Gap Jacobi Matrices, I. The Isospectral Torus[J]. Constructive Approximation, 2008, 32(1): 1-65.
7
Falk K, Stratmann B O. REMARKS ON HAUSDORFF DIMENSIONS FOR TRANSIENT LIMIT SETS OF KLEINIAN GROUPS[J]. Tohoku Mathematical Journal, 2004, 56(4): 571-582.
8
Jurgen Elstrodtaffiliated Withmathematisches Institut Der Universitat Munchen. Die Resolvente zum Eigenwertproblem der automorphen Formen in der hyperbolischen Ebene. Teil III. 1973.
9
Stratmann B O. Fractal Geometry on Hyperbolic Manifolds[C]., 2006: 227-247.
10
Naud F. Precise asymptotics of the length spectrum for finite-geometry Riemann surfaces[J]. International Mathematics Research Notices, 2005, 2005(5): 299-310.
Blair K. SpearmanDepartment of Mathematics and Statistics, University of British Columbia OkanaganKenneth S. WilliamsSchool of Mathematics and Statistics, Carleton University